Advanced search
Start date
Betweenand

Helena Judith Nussenzveig Lopes

CV Lattes


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

She holds a PhD in Mathematics from the University of California, Berkeley (1991). Was visiting professor at the Univ. of Kentucky (1991-92) at Indiana University (1997), at Penn State University (2002-03) and at the Univ. of California, Riverside (2011-2012). Was the Distingished Visiting Professor of Mathematics at Brown University, 2017. Faculty at Unicamp from 1992 to 2012, currently full professor in the Department of Mathematics at IM-UFRJ, since 2012. She has experience in the area of ​​Partial Differential Equations, mainly in Fluid Dynamics area; the main topic of her ​​research are irregular solutions of the equations for incompressible fluids dynamics, such as Euler and Navier-Stokes and derivative systems. Apart from these, she also worked with variational inequalities systems of conservation laws and also with applications of optimal transport theory. She was Editor-in-chief of the SBM Book Publishing business, 2008-2010, an alternate member of the CA Mathematics / Statistics CNPq, 2007-2010, and a member of the Mathematics and Statistics Area Coordination of FAPESP, 2007-2011. She is Associate Editor of SIAM Journal on Mathematical Analysis and also a member of the Editorial Board of the Mathematical Methods in the Applied Sciences. She was the second vice president of SBMAC 2011 to 2013, as well as member of the SBMAC Council since 2014. She was the Representative of SBMAC with the ICIAM Board from 2011 to 2015. She was elected Chair of the SIAM Activity Group on Analysis of PDE for 2015-2016 and Head the Department of Mathematics of IM-UFRJ for the term 2014-2016. She is a member of the Scientific Council of the Centre International des Mathématiques Pures et Appliquées - CIMPA since 2013. She was awarded the National Order of Scientific Merit in 2010, was elected a Fellow of the Society for Industrial and Applied Mathematics in 2016 and elected for the Brazilian Academy of Sciences in 2018. She was an Invited Speaker in the Partial Differential Equations Section of the International Congress of Mathematicians (ICM) 2018. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
FAPESP support in numbers*
*Updated December 15, 2018
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (8)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications8
Citations85
Cit./Article10.6
Data from Web of Science

JIU, QUANSEN; LOPES FILHO, MILTON C.; NIU, DONGJUAN; NUSSENZVEIG LOPES, HELENA J.. The limit of vanishing viscosity for the incompressible 3D Navier-Stokes equations with helical symmetry. PHYSICA D-NONLINEAR PHENOMENA, v. 376, n. SI, p. 238-246, . Web of Science Citations: 1. (08/09473-0)

BRONZI, ANNE C.; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.. WILD SOLUTIONS FOR 2D INCOMPRESSIBLE IDEAL FLOW WITH PASSIVE TRACER. COMMUNICATIONS IN MATHEMATICAL SCIENCES, v. 13, n. 5, p. 1333-1343, . Web of Science Citations: 2. (07/51490-7)

BRONZI, A. C.; LOPES FILHO, M. C.; NUSSENZVEIG LOPES, H. J.. Global Existence of a Weak Solution of the Incompressible Euler Equations with Helical Symmetry and L-p Vorticity. Indiana University Mathematics Journal, v. 64, n. 1, p. 309-341, . Web of Science Citations: 4. (07/51490-7)

BURTON, GEOFFREY R.; NUSSENZVEIG LOPES, HELENA J.; LOPES FILHO, MILTON C.. Nonlinear Stability for Steady Vortex Pairs. Communications in Mathematical Physics, v. 324, n. 2, p. 445-463, . Web of Science Citations: 1. (06/51079-2, 07/51490-7)

LOPES, MC; LOPES, HJN; PLANAS, G. On the inviscid limit for two-dimensional incompressible flow with Navier friction condition. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v. 36, n. 4, p. 1130-1141, . Web of Science Citations: 65.

IFTIMIE, DRAGOS; LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.. Incompressible Flow Around a Small Obstacle and the Vanishing Viscosity Limit. Communications in Mathematical Physics, v. 287, n. 1, p. 99-115, . Web of Science Citations: 10. (07/51490-7, 06/04861-7)

LOPES FILHO, MILTON C.; NUSSENZVEIG LOPES, HELENA J.; PRECIOSO, JULIANA C.. LEAST ACTION PRINCIPLE AND THE INCOMPRESSIBLE EULER EQUATIONS WITH VARIABLE DENSITY. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 363, n. 5, p. 2641-2661, . Web of Science Citations: 1. (07/51490-7)

BRONZI, ANNE C.; LOPES FILHO, MILTON C.; LOPES, HELENA J. NUSSENZVEIG. Computational visualization of Shnirelman's compactly supported weak solution. PHYSICA D-NONLINEAR PHENOMENA, v. 237, n. 14-17, p. 1989-1992, . Web of Science Citations: 1.

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: